Fuzzy fractal dimensions and fuzzy modeling

Pedrycz, W. and Bargiela, A., 2003. Fuzzy fractal dimensions and fuzzy modeling. Information Sciences, 153, pp. 199-216. ISSN 0020-0255

Full text not available from this repository.
Item Type: Journal article
Publication Title: Information Sciences
Creators: Pedrycz, W. and Bargiela, A.
Publisher: Elsevier Science
Place of Publication: New York
Date: 2003
Volume: 153
ISSN: 0020-0255
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:48
Last Modified: 19 Oct 2015 14:37
URI: http://irep.ntu.ac.uk/id/eprint/18350

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year